Class Numbers in Zd-p-Extensions.
Mathematische Annalen, Tome 255 (1981), pp. 235-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1981__255_182837,
author = {Paul Monsky and Albert A. Cuoco},
title = {Class {Numbers} in {Zd-p-Extensions.}},
journal = {Mathematische Annalen},
pages = {235--258},
year = {1981},
volume = {255},
zbl = {0437.12003},
url = {http://geodesic.mathdoc.fr/item/MAN_1981__255_182837/}
}
Paul Monsky; Albert A. Cuoco. Class Numbers in Zd-p-Extensions.. Mathematische Annalen, Tome 255 (1981), pp. 235-258. http://geodesic.mathdoc.fr/item/MAN_1981__255_182837/